Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 42, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 16, 2010, 4:34 PM CDT for Livingston County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 16, 2010, 8:28 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:40 PM CDT | FLASH FLOOD | 12 Wnw Chillicothe, MO | WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 190 AND U HIGHWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
970
WGUS53 KEAX 162134
FFWEAX
MOC117-170330-
/O.NEW.KEAX.FF.W.0042.100716T2134Z-100717T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1030 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR RAINFALL ESTIMATES BETWEEN ONE AND ONE HALF
AND TWO AND ONE HALF INCHES HAVE BEEN INDICATED WITH THESE STORMS.
RAINFALL RATES WITH THESE STORMS ARE AVERAGING THREE TO THREE
AND ONE HALF INCHES PER HOUR...WITH ADDITIONAL RAINFALL OF
ONE TO ONE AND ONE HALF INCHES EXPECTED WITH THESE STORMS AS
THEY MOVE ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHILLICOTHE...UTICA AND WHEELING.
LAKE CREEK...PENITENTIARY...INDIAN AND BACHELOR BRANCHES OF THE GRAND
RIVER WILL BE IMPACTED BY THIS RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3984 9337 3962 9340 3962 9346 3966 9377
3996 9377 3996 9337
$$
SF1 follow-up statement
593
WGUS73 KEAX 170128
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT FRI JUL 16 2010
MOC117-170142-
/O.CAN.KEAX.FF.W.0042.000000T0000Z-100717T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVINGSTON MO-
828 PM CDT FRI JUL 16 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LIVINGSTON COUNTY
IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 3984 9337 3962 9340 3962 9346 3966 9377
3996 9377 3996 9337
$$
SFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:20 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 16, 3:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT FRI JUL 16 2010
.DISCUSSION...
SHORT TERM (TONIGHT-SUNDAY)...
DEEP MOIST CONVECTION HAS BEGUN TO DEVELOP ALONG WEAK CONFLUENT ZONE
EXTENDING ROUGHLY ALONG THE MISSOURI RIVER THIS AFTERNOON. RICH LOW
LEVEL MOISTURE...CHARACTERIZED BY SFC DEWPOINTS IN THE MID-UPPER
70S...HAS COMBINED WITH NEAR 90F SURFACE TEMPERATURES TO YIELD
MLCAPES EXCEEDING 3000 J/KG. DESPITE POOR LOW-MID LEVEL SHEAR AND
ONLY MODEST LAPSE RATES...SEASONABLY STRONG UPPER WINDS EXCEEDING 50
KNOTS MAY ALLOW UPDRAFTS TO PERSIST A BIT LONGER THAN OTHERWISE
WOULD BE EXPECTED. WATER LOADING IN THE LOW-MID TROPOSPHERE TOPPED
BY VERY DRY AIR WILL CERTAINLY FAVOR SOME THREAT OF LOCALIZED
DOWNBURSTS WITH THE MOST INTENSE CELLS. ANY ACTIVITY SHOULD
DISSIPATE WITH SUNSET.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND WITH
AFTERNOON HEAT INDICES GENERALLY FALLING IN THE 100 TO 105 RANGE.
HOWEVER WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR TOMORROW AS
TEMPS IN THE 90-95 DEGREE RANGE AND DEW POINTS IN THE MID 70S WILL
PUSH HEAT INDICES TO RIGHT AROUND 105.
AS THE MEAN RIDGE POSITION SHIFTS BACK TOWARD THE SOUTHERN
ROCKIES...MID LEVEL BELT OF WESTERLIES WILL CONTINUE TO STRENGTHEN
ACROSS THE CENTRAL PLAINS THROUGH THE WEEKEND. MODELS CONTINUE TO
SHOW STRONG SIGNALS OF A PERIOD OF INCREASED MCS ACTIVITY BEGINNING
ON SUNDAY. ASSUMING A TYPICAL TRAJECTORY...ACTIVITY ORIGINATING
ACROSS CENTRAL NEBRASKA WOULD PEEL TOWARD THE SSE INTO NRN MO ON A
REPEATED BASIS...WITH AN ATTENDANT THREAT FOR STRONG/SEVERE WINDS
AND HEAVY RAINFALL. CONVECTIVE DEBRIS/OUTFLOW WILL ALSO GREATLY
IMPACT DAYTIME TEMPERATURE FORECASTS AS WELL...BUT WILL HEDGE NRN MO
DOWN INTO THE UPPER 80S FOR NOW ON SUNDAY...WHILE INCREASING POPS TO
AROUND 40 PERCENT.
MEDIUM RANGE MODELS SHOW THE WEAK NORTHWEST FLOW THIS WEEKEND WILL
BECOME NEARLY ZONAL ACROSS THE REGION BY MONDAY AND THEN WEAK
SOUTHWESTERLY BY THE END OF THE WEEK. THEREFORE CAN EXPECT PERIODIC
SHORTWAVES TO CONTINUE TO MOVE THROUGH THE FLOW...GENERALLY JUST
OUTSIDE OF THE MISSOURI REGION THROUGHOUT THE LATTER PORTION OF THE
FORECAST. THAT BEING SAID ANY ACTIVITY BEING KICKED OFF OVER THE
CENTRAL PLAINS OR NEAR ANY SURFACE BOUNDARY...WILL HAVE A CHANCE OF
MAKING IT INTO EASTERN KANSAS AND MISSOURI.
ALTHOUGH SLIGHTLY DIFFERING ON TIMING...GFS/ECMWF/GEM ALL CONTINUE
TO SHOW A WEAK SHORTWAVE ENTERING THE REGION SUNDAY NIGHT INTO
MONDAY. THIS WAVE WILL LIKELY KICK OFF ADDITIONAL CONVECTION THUS
REINFORCING THE SURFACE BOUNDARY PROGGED TO STRETCH ACROSS THE
REGION. AS IS TYPICAL IN THE SUMMER THIS FAR OUT IN THE
FORECAST...THE QUESTION IS WHERE WILL THE BOUNDARY BE AT THAT TIME.
ASSUMING IT IS IN THE GENERAL VICINITY OF SOUTHERN IOWA-NORTHERN
MISSOURI...HAVE HELD ON TO LOW CHANCE POPS ACROSS FAR NORTHERN
MISSOURI. HAVE GONE WITH ONLY LOW CHANCE GIVEN THE AMOUNT OF
UNCERTAINTY IN LOCATION AND TIMING. HAVE CONTINUED THE DRY FORECAST
FROM TUESDAY ON. BUT ONCE AGAIN...ANY SHORTWAVE MOVING THROUGH THE
FLOW MAY TRIGGER ADDITIONAL ROUNDS OF CONVECTION WHICH MAY MAKE IT
INTO THE AREA. TEMPS SHOULD BE SEASONAL THROUGH DAYS 4 TO 7 WITH NO
STRONG CHANGE OF AIRMASS EXPECTED.
BOOKBINDER/NRR
&&
.AVIATION...
AXIS OF RICH GULF MOISTURE EXTENDED ACROSS THE TERMINALS THIS
AFTERNOON...AND WEAK SURFACE CONVERGENCE WILL SUPPORT WIDELY
SCATTERED THUNDERSTORMS THROUGH AROUND 01Z. WILL GRANT TAFS A TOKEN
/CB/ GROUP FOR NOW AND AMEND IF SIGNIFICANT WEATHER THREATENS
ARRIVALS/DEPARTURES...WITH EXPECTATION OF BRIEF IFR VSBYS POSSIBLE
IN THE HEAVIER DOWNPOURS...ALONG WITH CG LIGHTNING AND STRONG SFC
WIND GUSTS.
OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD...EXCEPT
FOR SOME LOCALIZED FOG POSSIBLE TOWARD DAYBREAK ALONG WEAKLY FOCUSED
STATIONARY FRONT/MOISTURE POOL.
WINDS SHOULD GENERALLY REMAIN LIGHT SOUTHERLY AT 6 KNOTS OR LESS.
BOOKBINDER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ025-057-060-
102>105.Hazardous weather outlook, Jul 16, 1:00 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT FRI JUL 16 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A VERY HUMID AIRMASS EXISTS EARLY THIS AFTERNOON...GENERALLY ALONG AND WEST OF A MARYVILLE TO LEXINGTON TO SEDALIA LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR WESTERN MISSOURI AND ADJACENT EASTERN KANSAS THIS AFTERNOON...PRODUCING BRIEF DOWNPOURS AND LOCALLY STRONG WIND GUSTS. AN ISOLATED SEVERE THUNDERSTORM WITH LOCALIZED DAMAGING WINDS CANNOT BE RULED OUT. OTHERWISE...THIS SAME REGION WILL EXPERIENCE TEMPERATURES IN THE LOWER 90S ALONG WITH VERY HIGH HUMIDITY. THIS WILL COMBINE TO PRODUCE AFTERNOON HEAT INDICES RANGING BETWEEN 100 AND 103 DEGREES FROM KANSAS CITY TOWARD THE LAKE OF THE OZARKS REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FAVORABLE WEATHER PATTERN FOR ORGANIZED...MAINLY NIGHTTIME... THUNDERSTORM COMPLEXES APPEARS LIKELY FROM LATE SUNDAY THROUGH TUESDAY MORNING. NORTHERN MISSOURI WILL HAVE THE GREATEST CHANCE OF EXPERIENCING ONE OR MORE OF THESE THUNDERSTORM COMPLEXES...WITH SOME POTENTIAL FOR STRONG TO SEVERE WIND GUSTS ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED. BOOKBINDER
In the hours before
Special weather statement, Jul 16, 2:29 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 229 PM CDT FRI JUL 16 2010 KSZ102-162015- DONIPHAN KS- 229 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONIPHAN COUNTY UNTIL 315 PM CDT... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TROY...DRIFTING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH TORRENTIAL RAINFALL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FANNING. TROY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3985 9496 3969 9504 3980 9524 3986 9520 TIME...MOT...LOC 1929Z 294DEG 3KT 3981 9514 BOOKBINDER
Special weather statement, Jul 16, 3:13 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 313 PM CDT FRI JUL 16 2010 MOZ014-162100- DAVIESS MO- 313 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 400 PM CDT... AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALLATIN TO 5 MILES SOUTHEAST OF GALLATIN...AND MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GALLATIN...JAMESPORT AND LOCK SPRINGS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4002 9377 3979 9377 3979 9401 4003 9410 TIME...MOT...LOC 2013Z 290DEG 5KT 3996 9400 3984 9391 BOOKBINDER
Local storm report, Jul 16, 3:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 2 WNW CAMDEN POINT 39.46N 94.78W
07/16/2010 E1.00 INCH PLATTE MO TRAINED SPOTTER
&&
ACHLocal storm report, Jul 16, 3:47 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 2 SE ST. JOSEPH 39.74N 94.79W
07/16/2010 BUCHANAN MO BROADCAST MEDIA
POWER POLE AND LINE SNAPPED ON PICKETT ROAD. TIME
ESTIMATED. NICKEL SIZE HAIL ALSO FELL AT 145 PM.
&&
BOOKBINDERSpecial weather statement, Jul 16, 4:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 PM CDT FRI JUL 16 2010
MOZ015-162200-
GRUNDY MO-
422 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRUNDY COUNTY UNTIL 500
PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF SPICKARD...OR 6 MILES NORTH
OF TRENTON...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF DOWNPOURS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPICKARD.
LAT...LON 4025 9338 4008 9357 4014 9375 4026 9371
4026 9337
TIME...MOT...LOC 2122Z 247DEG 17KT 4018 9361
BOOKBINDERSpecial weather statement, Jul 16, 4:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT FRI JUL 16 2010
KSZ103-MOZ028-162215-
LEAVENWORTH KS-PLATTE MO-
434 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE AND NORTHEASTERN
LEAVENWORTH COUNTIES UNTIL 515 PM CDT...
AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ACROSS CENTRAL PLATTE AND
NORTHEAST LEAVENWORTH COUNTIES. THESE STORM WERE NEARLY STATIONARY.
LOCALIZED WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH TORRENTIAL RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WESTON...TRACY...LEAVENWORTH AND PLATTE CITY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3941 9500 3941 9498 3941 9496 3942 9496
3949 9476 3928 9469 3926 9504
TIME...MOT...LOC 2134Z 180DEG 0KT 3937 9482
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:26 PM CDT | Special Weather Statement | EAX | Buchanan | 49 min |
| Jul 16, 1:46 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 29 min |
| Jul 16, 2:28 PM CDT | Special Weather Statement | EAX | Buchanan | 47 min |
| Jul 16, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| Jul 16, 3:05 PM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 4 hr |
| Jul 16, 3:13 PM CDT | Special Weather Statement | EAX | Daviess | 47 min |
| Jul 16, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 28 min |
| Jul 16, 3:27 PM CDT | Heat Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 48 hr |
| Jul 16, 3:28 PM CDT | Flash Flood Warning | EAX | Daviess | 5 hr |
| Jul 16, 4:22 PM CDT | Special Weather Statement | EAX | Grundy | 38 min |
| Jul 16, 4:34 PM CDT | Special Weather Statement | EAX | Platte | 41 min |
| Jul 16, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 24 min |
| Jul 16, 4:38 PM CDT | Special Weather Statement | EAX | Livingston | 52 min |
| Jul 16, 4:46 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 29 min |
| Jul 16, 4:51 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Jul 16, 5:00 PM CDT | Special Weather Statement | EAX | Sullivan | 45 min |
| Jul 16, 5:06 PM CDT | Areal Flood Advisory | EAX | Grundy, Mercer, Sullivan | 4 hr |
| Jul 16, 5:11 PM CDT | Special Weather Statement | EAX | Linn | 49 min |
| Jul 16, 5:29 PM CDT | Special Weather Statement | EAX | Putnam | 46 min |
| Jul 16, 5:47 PM CDT | Special Weather Statement | EAX | Lafayette | 43 min |
| Jul 16, 6:09 PM CDT | Special Weather Statement | EAX | Chariton | 51 min |
| Jul 16, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 32 min |
| Jul 16, 6:34 PM CDT | Special Weather Statement | EAX | Jackson | 41 min |
| Jul 16, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.